CureZone   Log On   Join
Re: Severe Acne After Taking Milk Thistle?
 
Iceman1981 Views: 68,952
Published: 11 years ago
 
This is a reply to # 1,626,708

Re: Severe Acne After Taking Milk Thistle?


Hi MENDOMAID,

Thanks for the reply. I'm taking 100mg of Zinc (gluconate) per day. I've also been on a gluten free diet for about 8 years. I plan on doing a parasite cleanse after the bowel cleanse. I'm pretty sure it's a leaky gut that is causing my breakouts. I'll take some supplements to heal the gut and see how it goes. Thanks again.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.172 sec, (1)